Universidad Complutense de Madrid
E-Prints Complutense

First order Poincaré inequalities in metric measure spaces

Impacto

Downloads

Downloads per month over past year

Durand-Cartagena, Estibalitz (2013) First order Poincaré inequalities in metric measure spaces. Annales academiae scientiarum fennicae-mathematica, 38 (1). pp. 287-308. ISSN 1239-629X

[img]
Preview
PDF
626kB

Official URL: http://www.acadsci.fi/mathematica/Vol38/vol38pp287-308.pdf


URLURL Type
http://www.acadsci.fi/Organisation


Abstract

We study a generalization of classical Poincare inequalities, and study conditions that link such an inequality with the first order calculus of functions in the metric measure space setting when the measure is doubling and the metric is complete. The first order calculus considered in this paper is based on the approach of the upper gradient notion of Heinonen and Koskela [HeKo]. We show that under a Vitali type condition on the BMO-Poincare type inequality of Franchi, Perez and Wheeden [FPW], the metric measure space should also support a p-Poincare inequality for some 1 <= p < infinity, and that under weaker assumptions, the metric measure space supports an infinity-Poincare inequality in the sense of [DJS].


Item Type:Article
Uncontrolled Keywords:Poincare inequality; BMO-Poincare inequality; quasiconvexity; Lipschitz functions; Newtonian functions; thick quasiconvexity
Subjects:Sciences > Mathematics > Functions
Sciences > Mathematics
ID Code:21226
Deposited On:06 May 2013 11:09
Last Modified:07 Feb 2014 10:27

Origin of downloads

Repository Staff Only: item control page